# SDR CALA2023100602964

- Difficulty date: October 1, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE POINTS OF CORROSION ON AFT CARGO COMPARTMENT WEB BTW STA 804-847 AND RBL27 TO RBL29.   REMOVED AND REPLACED WEB ON AFT CARGO COMPARTMENT BTW STA 804-84 7 AND RBL 27 TO RBL 29 IAW B737-800 SRM 51-10-0G-0,51-90-02-0G-0 ,53-60-15-1A-1,51-40-08-0G-0, DWG 146A8123 REV C AND 146A8340 RE V A AMM 51-21-72.   REMOVED AND REPLACED WEB ON AFT CARGO COMPARTMENT BTW STA 804-84 7 & RBL 27 TO RBL 29 IAW B737-800 SRM 51-10-02-0G-0, 51-90-02-0G -0, 53-60-15-1A-1,51-40-08-0G-0,DWG 146A8123 REV C & REV A AMM 5 1-21-72.
